MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE NRFIT¿ LOK; NEURAXIAL SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE NRFIT¿ LOK; NEURAXIAL SYRINGE
Catalog Number 400174
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported the bd syringe nrfit¿ lok with mixed product/lots.The following information was provided by the initial reporter: this lots of reference are mixed syringes nrfit with syringes luerlock,.All within the same box with the same reference (nrfit) and the same assembly.
 
Additional Manufacturer Narrative
One hundred and ninety-five samples and one photo of 10ml nrfit syringes were received by bd.A quality engineer was able to examine the samples and photo from batch 1041220 regarding item 400174.All samples were received in sealed packages with all applicable product information on the package, and the samples were all found to be acceptable with no defects observed; however, the photo showed two sealed syringes next to each other with one being a standard luer-lok syringe tip and the other being an nrfit barrel tip.The observed mixed product condition was non-conforming per product specification.Potential root cause for the mixed product defect is associated with inadequate line clearance on the marking machinery.A corrective action project was opened to further investigate this defect.Manufacturing personnel will be notified of this incident and additional training will be provided.Furthermore, a device history record review was completed for provided lot number 1041220.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE NRFIT¿ LOK
Common Device Name
NEURAXIAL SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19346824
Report Number1213809-2024-00296
Device Sequence Number2685843
Product Code QEH
UDI-Device Identifier00382904001742
UDI-Public(01)00382904001742(11)211111(17)260430(10)1041220
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K192538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2026
Device Catalogue Number400174
Device Lot Number1041220
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown